Title: Fuzzy clustering algorithms based on the maximum likelihood principle
Authors: Trauwaert, E. ×
Kaufman, L.
Rousseeuw, Peter #
Issue Date: 1991
Publisher: North-Holland
Series Title: Fuzzy Sets and Systems: International Journal of Soft Computing and Intelligence vol:42 pages:213-227
ISSN: 0165-0114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science